# SDR AALA2009030800562

- Difficulty date: March 8, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 71,439 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - SEAT 6B EMERGENCY PATH LIGHTING INOPERATIVE AND AISLE SIDE PANEL IS NOT INSTALLED.  REPLACED EMERGENCY PATH LIGHT ASSEMBLY AND REINSTALLED PANEL.
